Pablo L. de Nàpoli, M. Cristina Mariani, "Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems", Abstract and Applied Analysis, vol. 7, Article ID 604289, 13 pages, 2002. https://doi.org/10.1155/S1085337502000829
Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems
This work is devoted to the study of a quasilinear elliptic system of resonant type. We prove the existence of infinitely many solutions of a related nonlinear eigenvalue problem. Applying an abstract minimax theorem, we obtain a solution of the quasilinear system , under conditions involving the first and the second eigenvalues.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.